University of Minnesota
School of Mathematics

Attractors for Closed Relations on Compact Hausdorff Spaces

Richard McGehee

Indiana University Mathematics Journal 41 (1992), 1165-1209. doi: 10.1512/iumj.1992.41.41058

Abstract.  Conley's notion of an attractor generalizes from the setting of homeomorphisms on metric spaces to the setting of continuous relations on Hausdorff spaces. The results on attractor blocks, attractor-repeller pairs, and connecting orbits generalize as well. This paper presents these generalizations along with a systematic development of concepts of invariant sets for relations.

Electronic Copies

Reprints are available for download from the journal website:
doi: 10.1512/iumj.1992.41.41058

A cached pdf file is available here.


Last update: May 17, 2018 ©2018 Richard McGehee